Generalized solutions “in the large” of the equations of the
Doklady Akademii Nauk, Tome 301 (1988) no. 1, pp. 11-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_1_a0,
author = {A. A. Amosov and A. A. Zlotnik},
title = {Generalized solutions {\textquotedblleft}in the large{\textquotedblright} of the equations of the},
journal = {Doklady Akademii Nauk},
pages = {11--15},
year = {1988},
volume = {301},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_1_a0/}
}
A. A. Amosov; A. A. Zlotnik. Generalized solutions “in the large” of the equations of the. Doklady Akademii Nauk, Tome 301 (1988) no. 1, pp. 11-15. http://geodesic.mathdoc.fr/item/DAN_1988_301_1_a0/